Characterization of ergodicity of T-adic maps on F2[T] using digit derivatives basis

Title
Characterization of ergodicity of T-adic maps on F2[T] using digit derivatives basis
Authors
정상태
Keywords
Ergodic functions 1-Lipschitz Function fields Carlitz polynomials Digit derivatives
Issue Date
2013
Publisher
JOURNAL OF NUMBER THEORY
Series/Report no.
JOURNAL OF NUMBER THEORY ; Vol133 no.6 Startpage 1846 Endpage 1863
Abstract
Motivated by the work of Anashin et al. (1994 [An1], 2011 [AKY1], 2011 [AKY2]) on ergodic theory for p-adic dynamical systems, Lin et al. (2012) [LSY] recently developed a corresponding theory for function fields. In this study, we use digit derivatives to present another characterization of the ergodicity of T -adic maps over F2[[T ]] that is parallel to Lin et al. (2012) [LSY].
URI
http://dx.doi.org/10.1016/j.jnt.2012.11.009
http://dspace.inha.ac.kr/handle/10505/33379
ISSN
0022-314X
Appears in Collections:
College of Natural Science(자연과학대학) > Mathematics (수학) > Journal Papers, Reports(수학 논문, 보고서)
Files in This Item:
35517.pdfDownload

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse